# SDR DL76G091409

- Difficulty date: August 27, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 80,219 hours, 16,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING DRC EMERGENCY LIGHTS TEST SEATS 32F-40F INOP.  FOUND BAD FUSE ON CHARGER, EQUIP NR 9010.  REPLACED FUSE.
